Lexapro and tiredness

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mogli
Veteran Member


Date Joined Mar 2006
Total Posts : 1191
   Posted 3/17/2010 6:29 AM (GMT -7)   
Hey guys,
 
I've been very slowly starting Lexapro (1/2 10 mg tabs) since last week and I am extremely tired but I don't know if it's the medication causing it???  If anyone call tell me about their experiences, it would be a huge help for me.
 
Thanks,
Mogs
Mogs
 
Bipolar II, Anxiety/Panic Disorder
Clonazepam .5mg as needed, Methoprazine 8mg/day, Wellbutrin XL 150mg/day & Lamictal 400 mg/day.


Crohnie4Life
Regular Member


Date Joined Jan 2010
Total Posts : 69
   Posted 3/17/2010 5:31 PM (GMT -7)   
I read somewhere about lexapro inducing mania. I took it for a month and my pdoc pulled me off it. I thought I was feeling good, lol!

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 3/19/2010 8:50 AM (GMT -7)   
How you doing, Mogli?

I was on Lexapro for a while. I didn't have many more symptoms on it than I did on any other AD. It helped with my depression, it gave me brain zaps if I missed a dose (yuck). I hope it works for you! You deserve a break.

serafena
Serafena
Co-Moderator, Bipolar and Depression Forums
Bipolar II

"Bipolar disorder can be a great teacher. It's a challenge, but it can set you up to be able to do almost anything else in your life." - CARRIE FISHER

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 5:09 AM (GMT -7)
There are a total of 2,736,273 posts in 301,365 threads.
View Active Threads


Who's Online
This forum has 151457 registered members. Please welcome our newest member, jim1909.
132 Guest(s), 2 Registered Member(s) are currently online.  Details
ceecee600, Jozuck12


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer